# SDR MASA2010032500235

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 27,988 hours, 21,579 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Probe
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE N2 ZERO ON TAKEOFF.  FOUND OIL CONTAMINATION IN PROBE, CONNECTOR CLEANED AND OPS GOOD.
